MathSciNet Relay Station
MathSciNet bibliographic data
MR118794 (22 #9564) 26.00
Callender, E. David Hölder continuity of $n$-dimensional quasi-conformal mappings. Pacific J. Math. 10 1960 499–515.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement